# SDR UPS96420136

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  MODERATE CORROSION ON LOWER ANGLE ON RIB AT STABILIZER, BL 372 LEFT.  CORRODED ANGLE REMOVED.  REPAIR CARRIED OUT PER QUERY NOTE 3/3/96 AND SRM 51-40-04, FIGURE 2.
